# SDR 96ZZZX1955

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60GL
- Make and model: Gulstm 560
- Aircraft serial: 0187
- Engine: Lyc IGO540B1A
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch Wire
- Part number: 99120332
- Condition: Chafed
- Location: Lt Boost Press
- Part time: 1,152 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS EXPERIENCING PERIODIC UNCOMMANDED LT BOOST PUMP OPERATION WITH LT BOOST PUMP AND LT FUEL LOW PRESSURE ANNUNCIATOR LIGHTS COMING ON.  PROBLEM FOUND TO BE CAUSED BY THE LT ENGINE FUEL PRESSURE SWITCH WIRES HAD CHAFED THROUGH AGAINST THE SHARP EDGE OF THE FUEL FLOW TRANSMITTER.  SUBMITTER STATED WIRES SHOULD BE INSPECTED ON THESE AIRCRAFT FOR CHAFE DAMAGE, PROTECT AND REROUTE AS ABLE.
